On Holomorphic Solutions of the Darwin Equations of Motion of Point Charges

  • W. I. Skrypnik

Abstract

The existence of holomorphic (in time) solutions of the nonrelativistic Darwin equations of motion of point charges is proved with the help of the Cauchy theorem.
Published
25.04.2013
How to Cite
SkrypnikW. I. “On Holomorphic Solutions of the Darwin Equations of Motion of Point Charges”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 4, Apr. 2013, pp. 546-54, http://umj.imath.kiev.ua/index.php/umj/article/view/2438.
Section
Research articles